# SDR USAA2011072600024

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 33,127 hours, 18,715 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2240
- Condition: Saturated
- Location: Elevator
- Part time: 33,135 hours, 18,719 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER DAMAGE IN HONEY COMB STRUCTURE OF RIGHT ELEVATOR UPPER SURFACE APPROX 75 INCHES FROM INBOARD END & 4.5 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW A319 SRM 55-21-11 REPAIR E.
